Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 63, NWS Northern Indiana

September 17, 2012

NWS Northern Indiana issued this small craft advisory at Sep 17, 2012, 4:31 AM EDT. It took effect at Sep 17, 2012, 8:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2012, 4:31 AM EDT (08:31 UTC)
In effect from
Sep 17, 2012, 8:00 PM EDT
Expired
Sep 19, 2012, 5:00 AM EDT
In force
33 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS73 KIWX 170831
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
431 AM EDT MON SEP 17 2012

LMZ043-046-171615-
/O.NEW.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
431 AM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT WEDNESDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS THIS EVENING...INCREASING TO 20
  TO 30 KNOTS OVERNIGHT AND TUESDAY.

* WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
838 
WHUS73 KIWX 171420
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1020 AM EDT MON SEP 17 2012

LMZ043-046-172230-
/O.CON.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1020 AM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT WEDNESDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS THIS EVENING...INCREASING TO 
  20 TO 30 KNOTS OVERNIGHT AND TUESDAY. 

* WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
806 
WHUS73 KIWX 171847
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
247 PM EDT MON SEP 17 2012

LMZ043-046-180300-
/O.CON.KIWX.SC.Y.0063.120918T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
247 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM EDT WEDNESDAY. 

* WINDS: BECOMING NORTHWEST 10 TO 20 KNOTS THIS
  EVENING...INCREASING TO 20 TO 30 KNOTS OVERNIGHT AND TUESDAY.

* WAVES: 1 TO 3 FEET THIS EVENING...BUILDING TO 8 TO 12 FEET 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
400 
WHUS73 KIWX 180222
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT MON SEP 17 2012

LMZ043-046-181030-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 30 KNOTS OVERNIGHT AND TUESDAY.

* WAVES: 5 TO 8 FEET OVERNIGHT...BUILDING TO 8 TO 12 FEET 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
898 
WHUS73 KIWX 180755
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 AM EDT TUE SEP 18 2012

LMZ043-046-181630-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 30 KNOTS TODAY DIMINISHING TO 1O TO 20
  MPH TONIGHT.

* WAVES: 8 TO 12 FEET TODAY SUBSIDING TO 3 TO 5 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
782 
WHUS73 KIWX 181415
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1015 AM EDT TUE SEP 18 2012

LMZ043-046-182215-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1015 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHWEST 20 TO 30 KNOTS TODAY DIMINISHING TO 1O TO 20 
  MPH TONIGHT. 

* WAVES: 8 TO 12 FEET TODAY SUBSIDING TO 3 TO 5 FEET WEDNESDAY 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
791 
WHUS73 KIWX 181932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
332 PM EDT TUE SEP 18 2012

LMZ043-046-190345-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
332 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS
  AFTERNOON AND EVENING. 

* WAVES: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
671 
WHUS73 KIWX 190221
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1021 PM EDT TUE SEP 18 2012

LMZ043-046-190900-
/O.CON.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1021 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY. 

* WINDS: WEST 10 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
246 
WHUS73 KIWX 190907
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 AM EDT WED SEP 19 2012

LMZ043-046-191715-
/O.EXP.KIWX.SC.Y.0063.000000T0000Z-120919T0900Z/
/O.NEW.KIWX.SC.Y.0064.120919T1500Z-120920T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
507 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING
TO 8 AM EDT THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: SOUTHWEST INCREASING TO 30 KNOTS.

* WAVES: BUILDING TO 4 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 16, 7:15 PM EDT, 9 hours 16 minutes earlier.

Area forecast discussion, Sep 16, 7:15 PM EDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT SUN SEP 16 2012

.AVIATION...
VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THIS CYCLE. CLEAR SKIES
AND A LIGHT SW WIND OVERNIGHT WILL STRENGTHEN TO 10KT BY MONDAY AFTN
AS GRADIENT INCREASES IN RESPONSE TO APPROACHING SYSTEM. MID
LEVEL CLOUDS WILL MOVE INTO THE AREA LATE IN THE PERIOD BUT NOT
ANTICIPATING PRECIP TILL AFTER 00Z TUE.

&&

.SHORT TERM.../TONIGHT THROUGH MONDAY NIGHT/

PLEASANT DAY ACROSS THE REGION WITH SEASONABLE TEMPS AND ONLY A FEW
CLOUDS...TO BE REPLACED BY MUCH COOLER WEATHER AND INCREASING RAIN
CHANCES STARTING MONDAY AFTERNOON INTO THE LONG TERM PERIOD.

CIRRUS MAY TRY TO INTRUDE ONCE AGAIN TONIGHT FROM THE SOUTH MAINLY
BUT IN GENERAL MOSTLY CLEAR SKIES ON TAP WITH LOWS AT LEAST A FEW
DEGREES WARMER THAN LAST NIGHT. MONDAY SHOULD START WITH MOSTLY
SUNNY SKIES AS LOW PRESSURE BEGINS TO INTENSIFY WELL TO NW IN
RESPONSE TO RAPIDLY DIGGING TROUGH MOVING THROUGH THE PLAINS.
SOUTHERN STREAM ENERGY WILL ALSO BEGIN TO SLOWLY PUSH
NORTH...ESPECIALLY INTO MONDAY NIGHT. WITH CLOUD COVER HOLDING OFF
TILL MID DAY AT LEAST...TEMPS SHOULD BE ABLE TO REBOUND BACK INTO
THE MID 70S AND IF CLOUD COVER DELAYED FURTHER UPPER 70S TO AROUND
80 POSSIBLE ESPECIALLY SE. HAVE LEFT MONDAY NIGHT ALONE FOR THE TIME
BEING WITH TIMING DETAIL WITH CONCERNS HOW FAR INTO THE AREA PRECIP
WILL MAKE IT BEFORE FRONT LOSES SOME OF ITS PUNCH AS OHIO VALLEY LOW
BEGINS TO TAKE OVER. GIVEN DYNAMICS INVOLVED MOST PLACES SHOULD AT
LEAST SEE A SHOWER AND CAN'T RULE OUT A RUMBLE OF THUNDER BUT NOT
OVERLY IMPRESSED AT THIS POINT.

OVERNIGHT MONDAY COLDER AIR WILL QUICKLY SWEEP IN BEHIND THE FRONT
WITH INCREASING N-NW WINDS TO TURN ON THE LAKE EFFECT MACHINE...AT
LEAST TO A LIMITED EXTENT INITIALLY IN FAR NW COUNTIES. BEST WINDOW
WILL BE INTO TUESDAY.

&&

.LONG TERM...

NOT MUCH CHANGE IN THINKING WITH THIS LONG TERM PACKAGE. SEVERAL
SHORT WAVES STILL EXPECTED THROUGH THE PERIOD WITH EACH ENHANCING
LARGE SCALE TROUGH OVER THE GREAT LAKES. DIFFERENCES CONTINUE IN
TIMING DETAILS AND OVERALL STRENGTH OF EACH WAVE. FOR CONSISTENCY
HAVE CONTINUED WITH TREND OF PREVIOUS FORECASTS WITH LATEST ALL
BLEND MIXED IN.

INITIAL SHORT WAVE AND COLD FRONT WILL EXIT REGION TUESDAY WITH LAKE
EFFECT DEVELOPING QUICKLY AS DELTA T VALUES DROP INTO MID TEENS
EARLY WITH INCREASE TO NEAR 20C BE TUE EVENING. FETCH REMAINS
NORTHWEST WITH LITTLE SHEAR AND MOISTURE STILL LOOKS TO BE ONLY
LIMITING FACTOR BUT MODELS CONTINUE TO LOOK MORE MOIST IN LOWER
LEVELS WITH EACH RUN. SUPPORT FROM FAST MOVING SHORT WAVE SHOULD
ALSO AID DEVELOPMENT AND NEAR LAKE AS WELL AS FURTHER INLAND.

HIGH PRESSURE MOVES IN LATE TUESDAY NIGHT INTO WEDNESDAY. LOWS
ACROSS THE WEST AND SOUTH AWAY FROM LAKE PLUME LOOK TO DROP INTO
UPPER 30S WITH SOME MID 30S POSSIBLE. GROUND TEMPS STILL RATHER
WARM AND WITH THIS BEING FIRST REAL POSSIBILITY FOR LOWS IN THE 30S
BELIEVE FROST POTENTIAL REMAINS LOW BUT NOT OUT OF QUESTION IN RURAL
AREAS. NO PLANS TO ADD MENTION AT THIS TIME.

WEAKER SHORT WAVE FOR THURSDAY WITH LOW CHANCE POPS. MODELS HAVE
WAVERED ON STRENGTH OF THIS WAVE WITH GEM MOST AGGRESSIVE NOW.
STRONGER WAVE FOR FRIDAY WITH DEEPENING TROUGH NEARING. ANOTHER
ROUND OF LAKE EFFECT SHOWERS INTO THE WEEKEND WITH DELTA T VALUES
BACK INTO UPPER TEENS. TEMPS BELOW NORMAL THROUGH THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...FISHER
LONG TERM...LASHLEY
AVIATION...LOGSDON
Hazardous weather outlook, Sep 16, 3:42 PM EDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 PM EDT SUN SEP 16 2012

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-171945-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
342 PM EDT SUN SEP 16 2012 /242 PM CDT SUN SEP 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-171945-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
342 PM EDT SUN SEP 16 2012 /242 PM CDT SUN SEP 16 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTHWEST WINDS ACROSS SOUTHEAST LAKE MICHIGAN WILL NOT ONLY BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT IN THE NEARSHORE WATERS...BUT
ALSO A HIGH RISK OF RIP CURRENTS AT LAKE MICHIGAN BEACHES FROM
MONDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 5:19 AM EDTRip Current StatementIWX51 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.